# SDR YENA2018100280396

- Difficulty date: March 8, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 46,288 hours, 16,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FR69-FR70 RT SHEAR WEB; REMOVED AND REPLACED SHEAR WEB IAW SRM 51-73-11 SHEET 1.  WORK ACCOMPLISHED ON NR 440462/38631.
